I was recently taken off of Embeda due to a recall and placed on Morphine ER 60 mg, twice daily. I also take Tramadol, Diazapam, Fluoxetine, Hydromorphone, Zolpidem CR, Soma,and Tinazidine. As a result, I have become less active and have gained weight. I was 20 lbs lighter 3 months ago, and have decided that I need to start an exercise regimen as well as change what I eat. I have been switching between eating a grapefruit and raisin bran in the morning over the last couple of weeks, yogurt for lunch, and yogurt for dinner before 6 pm. I started walking on the treadmill, and doing ab work, I can tell that I am not as stiff as I had been, and that my body is changing. I have lost a few pounds - but over the last week my dreams have gone from just stressful to nightmares that wake me up crying and shaking from. This is not every night, but most. The only things that I have changed recently is exercise,and changing my diet. I can't imagine it would be cereal or yogurt - but I am concerned that possibly the grapefruit is causing this to happen. Does anyone have any thoughts on this?
Your question intrigued me and so I couldn't help but throw in my two-cents worth. Of the medications that you've listed, I can tell you this from experience: 1)All 7 of your current medications have been known to cause confusion in patients, 2) Tramadol, Diazapam, Fluoxetine, and Tizanidine can all cause hallucinations, 3)Tramadol, Tizanidine, Diazapam, and Zolpidem can cause somnolence (talking in your sleep), and 4)Fluoxetine causes some patients to have abnormal dreams. With all of these drugs "in the mix" and your recent change in diet and exercise, I would almost bet that this is the cause of your problems. I would suggest talking to your doctor and see what he/she can do to help you out. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Feb 2012 • 1 answer
Updated 22 Mar 2011 • 1 answer
Updated 28 Oct 2017 • 21 answers
Updated 17 Feb 2012 • 2 answers
Updated 8 Mar 2013 • 2 answers